MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS W/CONTROL RESERVOIR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS W/CONTROL RESERVOIR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX824T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a m.Blue plus sys w/control reservoir (part # fx824t) was implanted on an unspecified date.According to the complainant, the patient's valve was not functioning properly.A revision procedure was performed on (b)(6) 2024, and the device was returned to the manufacturer for evaluation.The return kit questionnaire contained additional information.Valve over-drainage was noted prior to the revision.No housing damage was observed post-revision, but the valve adjustment was not tested.No patient complications were reported as a result of the revision procedure.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information and/or investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation results: visual inspection: during the investigation, scratches on the outer housing of the valves were determined permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of over-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical position.The results show that the valves operate within the permissible tolerance in their respective relevant position.Adjustment test: during the adjustment test it was determined that both valves are adjustable in all pressure ranges.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected; and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, no deposits were found in both valves.Results: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE PLUS SYS W/CONTROL RESERVOIR
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key21561497
Report Number2916714-2025-00008
Device Sequence Number4430461
Product Code JXG
UDI-Device Identifier04041906504830
UDI-Public(01)04041906504830(11)230816(17)280810(10)20070900
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
Report Date (Section F) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX824T
Device Catalogue NumberFX824T
Device Lot Number20070900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2025
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer02/17/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/10/2025